# SDR 2007UALA02006

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 44,327 hours, 6,729 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Clogged
- Location: Lt Engine Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG IDG DPI POPPED.  [07-13-07]  REPLACED INTEGRATED DRIVE GENERATOR.  OP CHECKS GOOD FOR SERVICE.   SUSPECT INTERNAL DEBRIS CLOGGED FILTER & CAUSED DPI TO POP.
